Increase in meds?

I know that I’m new to all this but I’m on 600 mg twice a day of Gabapentin The neurologist because of my increase of episodes told me to up it to 3 times a day it took me awhile to get over the drunk feeling from it when I first started for those of you who have been on this med will I go threw the same thing all over again with the increase?

Hi ted im new to this as well. I have had a few bad episodes and went on treganol. Im lucky enough to say that it went away completely so hang in there. I have been pain free for about 3 months now. Hopefully it will settle down for you to

Hopefully your body is now used to the medication and you won't have this drunk feeling again. I personally do ok with increases usually. But it does depend on the person. I'm on 600 3x a day and have to go up to 900 3x a day. I too am worried about side effects. The upper doses tend to make me forgetful and idiotic. I wish you luck!

Leeters that’s my fear on 1200 a day though my body doesn’t have the drunk feeling I find it hard to focus and even hold a conversation ? It gets very frustrating, a lot of what I’m going threw is fear of the unknown when will it hit next I have not been able to figure out what my "trigger " is yet and to be honest don’t know if I want to know for fear of avoiding and have this take even more from me, though I’m pretty sure it has something to do with my nose ie sneeze will often give me a short fast shock behind my eye, twice now while taking a shower the big long 40 min to hour have happened well god knows I can’t stop taking showers no one would want to be around me lol, but the anxiety of not knowing when or were the next one will hit is driving me crazy, I can have several pain free days in a row and then bam there it is, I’m trying to find out what mvd surgery is but haven’t yet navigated around the site well enough yet? I’m very grateful for this group and the emotional support that’s here

You can email me at ■■■■■■■■■■■■■■■■■■■■

and I will give you MVD info.

That way the info will be in your regular email to print it off and save!

Kimberly

We all do get PTSD
Not knowing when the next strike is.

I asked my neuro for Ritalin.

I could then read, focus, and lessen the side effects of TN meds.

Hi Debbie,
That is so encouraging that you have been pain free for 3 months. What dosage are you on?/>



Debbie c said:

Hi ted im new to this as well. I have had a few bad episodes and went on treganol. Im lucky enough to say that it went away completely so hang in there. I have been pain free for about 3 months now. Hopefully it will settle down for you to

Hi Kimberly,
Would you have time to send me the MVD info? I am new at this and the pain is horrible
Thank you, Jean
■■■■■■■■■■■■■■■■■■■■■■■■■■


Kc Dancer Kc said:

You can email me at ■■■■■■■■■■■■■■■■■■■■


and I will give you MVD info.



That way the info will be in your regular email to print it off and save!



Kimberly

Yes I will later on wed.!



Jean said:
Hi Kimberly,
Would you have time to send me the MVD info? I am new at this and the pain is horrible
Thank you, Jean
■■■■■■■■■■■■■■■■■■■■■■■■■■

Kc Dancer Kc said:
You can email me at ■■■■■■■■■■■■■■■■■■■■

and I will give you MVD info.

That way the info will be in your regular email to print it off and save!

Kimberly

Folks I’m scared this one this morning is going in 2 hours the pain in unbearable, if I so much as touch the right side if my face or move face mucles I will scream like a baby,called The Nero he told me take another gabapetin, I feel like a big baby but I’m truly scared and in pain, up to a couples the ago I had a wonderful fulfilling life

I am on 1100mgs 3x a day and I can tell you that once you get over the initial drunk feeling in the beggining then the increases are pretty easy after that. I am having many other side effects at this dosage though. The main one is the swelling and fluid on my legs and ankles....not nice! But so much better than the pain for sure!

Thank you I’ll take those side effects this stil has not stopped I’ve never had this for hours and hours before I thought for sure after a hour max it would be over but this one keeps going